PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 44 | 1 | 73-80
Tytuł artykułu

On the Łojasiewicz exponent for analytic curves

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An effective formula for the Łojasiewicz exponent for analytic curves in a neighbourhood of 0 ∈ ℂ is given.
Słowa kluczowe
Rocznik
Tom
44
Numer
1
Strony
73-80
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Faculty of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
  • Faculty of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [CK] J. Chądzyński, T. Krasiński, A set on which the local Łojasiewicz exponent is attained, Ann. Polon. Math. 67 (1997), 191-197.
  • [CT] E. Cygan, P. Tworzewski, Proper intersection multiplicity and regular separation of analytic sets, Ann. Polon. Math. 59 (1994), 293-298.
  • [Ł1] S. Łojasiewicz, Introduction to Complex Analytic Geometry, Birkhäuser, Basel, 1991.
  • [Ł2] S. Łojasiewicz, Ensembles semi-analytiques, Inst. de Hautes Études Scientifiques, Bures-sur-Yvette, 1965.
  • [M] A. Miodek, On some method of calculating a multiplicity, Bull. Soc. Sci. Lett. Łódź 37 (1987), No. 7, 9 pp.
  • [T] P. Tworzewski, Isolated intersection multiplicity and regular separation of analytic sets, Ann. Polon. Math. 58 (1993), 213-219.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv44i1p73bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.